MathSciNet Relay Station
MathSciNet bibliographic data
MR2471934 (2010f:14015) 14F18 (13B22 13C15)
Lee, Seunghun Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2665–2677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement